# SDR AALA20130917018

- Difficulty date: September 17, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 46,876 hours, 22,203 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT 19 INCHES FROM INBD END AT THE LE OF THE SKIN DAMAGED.  CUT OUT DAMAGE & INSTALLED DOUBLER IAW SRM 57-09-00 FIGURE 10, SRM 57-01-00 FIGURE 1 SHEET 2 & EA MD80-57-014147.
